Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Alder polynomials and a new generalization of the Rogers-Ramanujan identities


Author: George E. Andrews
Journal: Trans. Amer. Math. Soc. 204 (1975), 40-64
MSC: Primary 10A45
DOI: https://doi.org/10.1090/S0002-9947-1975-0364083-X
MathSciNet review: 0364083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 1954, H. L. Alder obtained certain analytic generalizations of the Rogers-Ramanujan identities that involved a sequence of polynomials subsequently named the Alder polynomials. The object here is to obtain a new representation of the Alder polynomials from which a new generalization of the Rogers-Ramanujan identities is easily deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10A45

Retrieve articles in all journals with MSC: 10A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0364083-X
Keywords: Partitions, partition identities, Alder polynomials, Rogers-Ramanujan identities
Article copyright: © Copyright 1975 American Mathematical Society